Ibucon Plus 200mg Tab
Marketer
Concept Pharmaceuticals Ltd
Composition
Ibuprofen (200mg) + Paracetamol (325mg)
About Ibucon Plus 200mg Tab
Ibucon Plus 200mg Tab (Ibuprofen + Paracetamol) combination provides effective relief from mild to moderate pain and fever. While generally safe, it's crucial to follow dosage instructions, be aware of potential side effects, and consult a doctor if you have underlying health conditions or experience adverse reactions. Avoid alcohol and operate machinery with caution.
Last Updated On 15 May. 2025 | 10:02 AM (IST)
Report Error
Was this Product Information helpful?
Some people found this information helpful
User Feedback
Disclaimer
We, at MedCart make a diligent attempt to deliver accurate, expert-drafted and thoroughly reviewed
medicine-related information to our consumers.